Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The stability of weighted Lebesgue spaces


Author: R. E. Edwards
Journal: Trans. Amer. Math. Soc. 93 (1959), 369-394
MSC: Primary 46.00; Secondary 28.00
MathSciNet review: 0112050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Eléments de mathématique, XIII, Intégration, Chapters I-IV, Paris, 1952.
  • 1. B'. -, Eléments de mathématique, XXI, Intégration, Chapter V, Paris, 1956.
  • [L] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173 (14,883c)
  • [W] A. Weil, L'intégration dans les groupes topologiques et ses applications, 2d ed., Paris, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 28.00

Retrieve articles in all journals with MSC: 46.00, 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0112050-4
PII: S 0002-9947(1959)0112050-4
Article copyright: © Copyright 1959 American Mathematical Society